# SDR ASMF201605013

- Difficulty date: April 9, 2016
- Submitted: May 9, 2016
- Operation: Air carrier
- Aircraft: N861AM
- Make and model: Boeing 737-83N
- Aircraft serial: 30706
- Aircraft time: 44,995 hours, 21,660 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Pressure Valve
- Part number: 32145525
- Part serial: 13477
- Condition: Failed
- Location: Bleed Air Sys
- Part time: 16,899 hours, 7,823 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AIRCRAFT RETURNED TO PLATFORM DUE TO DUCT PRESS LOW INDICATION IN THE LT ENG, SHOWING 5 PSI.  PERFORMED REVISION IAW 36-11-00, DETECTING A PNEUMATIC LEAK IN THE LT ENG PRSOV, DEFERRED IAW MEL 36-5-1 CAT C.  THE LT ENG PRSOV, BAR & SENSOR 390 WERE REPLACED IAW AMM 36-11-04, AMM 36-11-03 & AMM 36-12-03.  DURING TESTS, IT WAS DETECTED THE HIGH STAGE VLV WITH FAILURE OF MODULATING, SO THE HIGH STAGE VLV WAS DEFERRED IAW MEL 36-9 CAT C.  ACFT WAS SENT TO THE HANGAR & REPLACED THE HIGH STAGE VLV & HIGH STAGE REGULATOR IAW AMM 36-11-06 & AMM 36-11-07.  TESTED CORRECT & THE REPORT WAS CLOSED.
